MathSciNet Relay Station
MathSciNet bibliographic data
MR2125325 34K11 (34C10 39A11 39A12 93C70)
Saker, S. H. Oscillation criteria of second-order half-linear dynamic equations on time scales. J. Comput. Appl. Math. 177 (2005), no. 2, 375–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement